On mean values of multivariable complex valued multiplicative functions and applications. (English) Zbl 1471.11250

Mishou, Hidehiko (ed.) et al., Various aspects of multiple zeta functions – in honor of Professor Kohji Matsumoto’s 60th birthday. Proceedings of the international conference, Nagoya University, Nagoya, Japan August 21–25, 2020. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 84, 23-64 (2020).
Let \(\{n, d\}\subseteq\mathbb N,\;P(\mathbf{x})\in\mathbb R_{+}[\mathbf{x}],\;\mathbf{x}:=(x_{1}, \ldots, x_{n})\), let \(P\) be a homogeneous polynomial of degree \(d\), and suppose that \(P(\mathbb R_{+}^{n}\setminus \{0\})\neq 0\). Building on his previous work [Contemp. Math. 566, 65–98 (2012; Zbl 1279.11068)], the author further examines the analytic behaviour of the function \[s\mapsto Z(f, P; s),\;s\in{\mathbb{C}},\;Z(f, P; s):=\sum_{\mathbf{m}\in\mathbb N^{n}}f(\mathbf{m})P(\mathbf{m})^{-s/d},\] where \(f(\mathbf{m})\) is a complex valued multiplicative function, and thereby obtains new asymptotic formulae for the sums \[\sum_{\mathbf{m}\in\mathbb N^{n}}, P(\mathbf{m})<tf(\mathbf{m})\] as \(t\rightarrow\infty .\) Several arithmetic applications of that work are given.
For the entire collection see [Zbl 1446.11004].
Reviewer: B. Z. Moroz (Bonn)


11N37 Asymptotic results on arithmetic functions
11M32 Multiple Dirichlet series and zeta functions and multizeta values
11M41 Other Dirichlet series and zeta functions
11R42 Zeta functions and \(L\)-functions of number fields
11R52 Quaternion and other division algebras: arithmetic, zeta functions
11S40 Zeta functions and \(L\)-functions
11S45 Algebras and orders, and their zeta functions
14G10 Zeta functions and related questions in algebraic geometry (e.g., Birch-Swinnerton-Dyer conjecture)
11E45 Analytic theory (Epstein zeta functions; relations with automorphic forms and functions)
11F66 Langlands \(L\)-functions; one variable Dirichlet series and functional equations
11F70 Representation-theoretic methods; automorphic representations over local and global fields
11F72 Spectral theory; trace formulas (e.g., that of Selberg)
11P21 Lattice points in specified regions


Zbl 1279.11068
Full Text: DOI Euclid


[1] G. Hardy and M. Reisz,Dirichlet Series, Cambridge Univ. Press (1949).
[2] K. Hoornaert,Newton polyhedra and the poles of Igusa’s local zeta function, Bull. Belg. Math. Soc. Simon Stevin 9, no. 4, p. 589-606 (2002). · Zbl 1040.11086
[3] N. Kurokawa,On the meromorphy of Euler productsIandII, Proc. London Math. Soc., vol. 53, 1-47 and 209-236 (1986). · Zbl 0595.10031
[4] N. Kurokawa and H. Ochiai,A multivariable Euler product of Igusa type and its applications, J. Number Theory, 129, no. 8, p. 1919-1930 (2009). · Zbl 1176.11065
[5] E. Landau,Uber die Anzahl der Gitterpunkte in gewiss en Breichen(Zweite Abhandlung), Kgl. Ges. d. Wiss. Nach. Math. Phys. Klasse. (Gottingen), t. 2, 209-243 (1915). · JFM 45.0312.02
[6] B. Lichtin,The asymptotics of a lattice point problem associated to a finite number of polynomialsI, Duke Math. J., vol. 63, No. 1, 139-192 (1991). · Zbl 0735.11048
[7] B. Lichtin,Geometric features of lattice point problems, Singularity theory (Trieste, 1991), World Sci. Publishing, River Edge, NJ, 370-443 (1995). · Zbl 0993.11051
[8] K. Mahler,Uber einer Satz von Mellin¨, Math. Ann., vol. 100, 384-395, (1928). · JFM 54.0369.03
[9] B. Z. Moroz,Scalar product ofL-functions with Grossencharacters: its meromorphic continuation and natural boundary, J. reine. angew. Math., vol. 332 (1982). · Zbl 0495.12014
[10] T. Rivoal,Th´eor‘emes limites pour certains mod‘les probabilistes de la fonction de Mobius, notes (2015), 19 pages. http://rivoal.perso.math.cnrs.fr/articles.html
[11] P. Sargos,Sur le probl‘eme des diviseurs g´en´eralis´es, Publ. Math. Orsay, 2, p. 117-134 (1988). · Zbl 0825.11011
[12] P. Sargos,S´eries de Dirichlet associ´ees ‘a des polynˆomes de plusieurs variables, Th‘ese d’Etat, Univ. Bordeaux 1 (1987).
[13] A. Schrijver,Theory of Linear and Integer Programming, Published by John Wiley & Sons Inc (1998). · Zbl 0970.90052
[14] C. Tanaka,On the singularities of Dirichlet series, Comment. Math. Helv., 31, p. 184-194 (1957). · Zbl 0081.06806
[15] G. Tenenbaum,Introduction ‘a la th´eorie analytique et probabiliste des nombres, Cours Sp´ecialis´es, 1, Paris: SMF (1995). · Zbl 0880.11001
[16] L. T´oth and W. Zhai,On multivariable averages of divisor functions, J. Number Theory, 192, p. 251-269 (2018). · Zbl 1444.11199
[17] W.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.